Alert archive / Kentucky / River Flood Advisories in 2009

River Flood Advisory 21, NWS Jackson, KY

May 4, 2009Owsley County, Kentucky

NWS Jackson, KY issued this river flood advisory at May 4, 2009, 5:38 AM EDT for Owsley County, Kentucky. It took effect at May 4, 2009, 4:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 4, 2009, 5:38 AM EDT (09:38 UTC)
In effect from
May 4, 2009, 4:00 PM EDT
Expired
May 4, 2009, 5:52 AM EDT
In force
Issued by
NWS Jackson, KY

County Owsley County, KY

The radar

The Jackson,KY radar (KJKL), 38 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Kentucky River at Booneville (BOOK2). The gauge peaked at 32.40 ft at May 4, 2009, 9:00 PM EDT.

actionminormoderate10203005/0405/05
Action stage
21.5 ft
Minor stage
27 ft
Moderate stage
32 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03281500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS83 KJKL 040939
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
538 AM EDT MON MAY 04 2009

...THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A
FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN KENTUCKY...

  THE SOUTH FORK KENTUCKY RIVER AT BOONEVILLE

.BASIS SECTION HERE MUST BEGIN WITH A PERIOD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY 
THE FOLLOWING FORECAST TAKE NECESSARY PRECAUTIONS. 

THE NEXT UPDATE WILL BE ISSUED BY ****.

&&

KYC189-042138-
/O.NEW.KJKL.FL.Y.0021.090504T2000Z-090508T0938Z/
/BOOK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
538 AM EDT MON MAY 04 2009

THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A
* FLOOD ADVISORY FOR
  THE SOUTH FORK KENTUCKY RIVER AT BOONEVILLE
* FROM THIS AFTERNOON UNTIL LATE THURSDAY NIGHT.
* AT 05AM MONDAY THE STAGE WAS 24.7 FEET.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 28.6 FEET THIS EVENING.
* AT 27.0 FEET...LOW LYING AREAS FLOOD

$$
1 follow-up statement
000 
WGUS83 KJKL 040952
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
552 AM EDT MON MAY 04 2009

...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  THE SOUTH FORK KENTUCKY RIVER AT BOONEVILLE

.THE PREVIOUS PRODUCT WAS SENT IN ERROR. A NEW PRODUCT WILL BE 
ISSUED SHORTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY 
THE FOLLOWING FORECAST TAKE NECESSARY PRECAUTIONS. 

&&

KYC189-041022-
/O.CAN.KJKL.FL.Y.0021.090504T2000Z-090508T0938Z/
/BOOK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
552 AM EDT MON MAY 04 2009

THE FLOOD ADVISORY IS CANCELLED FOR
  THE SOUTH FORK KENTUCKY RIVER AT BOONEVILLE
* AT 05AM MONDAY THE STAGE WAS 24.7 FEET.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 28.6 FEET THIS EVENING.
* AT 27.0 FEET...LOW LYING AREAS FLOOD

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood advisory went out at May 4, 3:05 AM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 4, 3:05 AM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
305 AM EDT MON MAY 4 2009

.SHORT TERM.../TODAY THROUGH WEDNESDAY NIGHT/...UPDATED

A VIGOROUS UPPER LEVEL DISTURBANCE MOVING ALONG A SLUGGISH FRONTAL
BOUNDARY WILL CONTINUE TO BRING WIDESPREAD MODERATE RAINFALL TO THE
FORECAST AREA THROUGH 12Z. AN INITIAL WAVE OF MODERATE TO HEAVY RAIN
HAS CAUSED FLOODING ISSUES FROM CORBIN IN WHITLEY COUNTY NORTHEAST TO
ELKATAWA IN BREATHITT COUNTY. RAINFALL RATES OF AS MUCH AS AN INCH
PER HOUR HAVE BEEN OCCURRING. A SECOND BATCH OF MODERATE RAINFALL IS
CURRENTLY MOVING INTO THE SOUTHWESTERN CORNER OF THE FORECAST AREA
AND WILL ONLY ADD TO ANY ONGOING FLOODING PROBLEMS. THERE IS A
DISTINCTIVE BACK EDGE TO THIS PRECIPITATION ACROSS CENTRAL KENTUCKY
AND THIS WILL LIKELY REACH THE FORECAST AREA BY 12Z OR SO. AFTER 12Z
THE RAINFALL WILL GRADUALLY DECREASE IN INTENSITY AS IT MOVES ACROSS
EASTERN KENTUCKY. THE AFOREMENTIONED UPPER AIR DISTURBANCE WILL ACT TO
PULL THE SURFACE FRONT SLOWLY EASTWARD DURING THE PREDAWN
HOURS...WHICH ULTIMATEREDAWN
HOURS...WHICH ULTIMATELREDAWN
HOURS...WHICH ULTIMATEY WILL LEAD TO THE DECREASE IN RAINFALL.

MADE A FEW CHANGES TO THE PRECIPITATION PROBABILITY GRIDS BASED ON
THE LATEST SREF AND GFS MODEL SOLUTIONS...WHICH BOTH ARE IN GOOD
AGREEMENT AND ARE ALSO DOING A PRETTY GOOD JOB HANDLING THE CURRENT
SYNOPTIC PATTERN AND PRECIP COVERAGE. WITH MOIST NORTHWEST FLOW
OCCURRING ON THE BACKSIDE OF THE DEPARTING UPPER LOW AND SURFACE
FRONT...THERE WILL BE A GOOD CHANCE OF RAIN SHOWERS ACROSS THE AREA
THROUGH AT LEAST 17Z TODAY. TUESDAY AND TUESDAY NIGHT LOOK TO BE
DRY...BUT THE BREAK WILL NOT LAST LONG AS YET ANOTHER SYSTEM IS
FORECAST TO MOVE OUT OF THE PLAINS AND ACROSS THE OHIO AND TENNESSEE
VALLEYS ON WEDNESDAY AND WEDNESDAY NIGHT. THE SYNOPTIC IS A BIT
DIFFERENT FOR THIS NEXT SYSTEM...AS IT APPEARS THAT A WEAK WARM FRONT
WILL BRING AN INITIAL SHOT OF SHOWERS AND THUNDERSTORMS TO THE
AREA WEDNESDAY MORNING...BEFORE GIVING WAY TO A WELL DEFINED COLD
LATER THAT AFTERNOON. THIS NEXT SYSTEM SHOULD NOT BRING NEAR AS MUCH
RAIN TO THE AREA AS THE FRONTS SHOULD PUSH THROUGH THE AREA IN ABOUT
24 HOURS. ALSO MADE A FEW TWEAKS TO TEMPERATURES...WINDS...AND
DEWPOINTS. THE MAVMOS HAS BEEN HANDLING AREA TEMPERATURES THE BEST
OVER THE PAST WEEK SO WILL GO WITH MODIFIED MAVMOS FOR DAYTIME HIGHS
AND OVERNIGHT LOWS FOR THE NEXT FEW DAYS.

.LONG TERM.../MONDAY NIGHT THROUGH SUNDAY/

AN ACTIVE LONG TERM PATTERN IS IN STORE AS NEARLY ZONAL FLOW ALOFT
WILL GIVE WAY TO A COUPLE OF AMPLIFIED H5 TROUGHS THROUGH THE END OF
THE WEEK. THE ECMWF CONTINUES TO BE THE PREFERRED MODEL THROUGH THE
EXTENDED WITH SUPPORT FROM GEFS/GEM/NAEFS AND HPC. OPERATIONAL GFS
IS AN OUTLIER WITH MOST ENSEMBLE MEMBERS LEANING MORE TOWARD SLOWER
AND MORE AMPLIFIED ECMWF SOLUTIONS.

LINGERING PRECIPITATION ON MONDAY NIGHT WILL QUICKLY TAPER OFF AS
MAIN TROUGH AXIS SLIDES EAST AND WEAK AREA OF HIGH PRESSURE BUILDS
IN ON TUESDAY. WILL MAINTAIN LOW CHANCE POPS IN THE EASTERN HALF OF
THE CWA BEFORE A WARM FRONT LIFTS NORTH ACROSS THE REGION ON TUESDAY
NIGHT AND POPS INCREASE AS INFLUENCE FROM DIGGING H5 TROUGH AND
ISENTROPIC LIFT COMMENCE. FORECAST SOUNDINGS SHOW SOME ELEVATED
INSTABILITY...SO WILL INCLUDE SMALL CHANCES FOR THUNDER AS WELL.
EAST KENTUCKY WILL BE IN THE WARM SECTOR OF DEVELOPING SURFACE LOW
OVER INDIANA ON WEDNESDAY. GOOD CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL EXIST DURING THIS TIME AND CONTINUE THROUGH
WEDNESDAY NIGHT AS THE ABOVE MENTIONED SURFACE LOW SWINGS A COLD
FRONT THROUGH THE AREA BY MID MORNING ON THURSDAY. THE ECMWF IS
PAINTING SOME PRETTY SIGNIFICANT QPF WITH THIS ENTIRE SYSTEM AND
WITH PLENTY OF RAINFALL AHEAD OF THIS SYSTEM...WILL HAVE TO MONITOR
THE POTENTIAL FOR SOME HYDRO PROBLEMS ON WEDNESDAY THROUGH THURSDAY.

CONFIDENCE DECREASES IN FORECAST AFTER MID WEEK SYSTEM AS MODELS
DIVERGE ON POSSIBLE SOLUTIONS...HOWEVER A CONTINUED ACTIVE PATTERN
IS LIKELY WITH ANOTHER AMPLIFIED H5 TROUGH DIGGING INTO ZONAL FLOW
AND ASSOCIATED SURFACE LOW/COLD FRONT SWINGING THROUGH EAST KENTUCKY
ON FRIDAY NIGHT AND SATURDAY. ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS WILL BE LIKELY WITH THIS WAVE.

AS FOR TEMPERATURES...WENT ABOVE OR BELOW MEX GUIDANCE IN AREAS
WHERE ECMWF SOLUTION WAS NOTICEABLY DIFFERENT. OVERALL...LOW
TEMPERATURES WILL MOSTLY BE ABOVE CLIMO FOR THE PERIOD AS CLOUD
COVER WILL KEEP TEMPERATURES UP. HIGH TEMPERATURES WILL GENERALLY
REMAIN NEAR THE MID 70S...AROUND CLIMO FOR THIS TIME OF YEAR.

&&

.AVIATION.../06Z TO 06Z/

CONDITIONS WILL FLUCTUATE MOSTLY BETWEEN IFR AND LIFR FOR THE FIRST 8
HOURS OF THE FORECAST AT ALL THREE TAF SITES. THE MOST CURRENT RADAR
LOOP SHOWS AN AREA OF MODERATE TO HEAVY RAINFALL OCCURRING MAINLY
NORTH OF THE HAL ROGERS PARKWAY AND HIGHWAY 80 CORRIDOR...THEREFORE
THE WORST CONDITIONS ARE CURRENTLY OCCURRING AT JKL AND WILL BE
BETWEEN 6 AND 8Z. LOZ AND SME CAN EXPECT ANOTHER ROUND OF MODERATE
RAINFALL TO MOVE IN AFTER 7Z...WITH IFR CONDITIONS PREVAILING.
REGIONAL RADAR LOOPS SHOWS THE BACK EDGE OF THE RAIN MOVING ACROSS
CENTRAL KENTUCKY AS OF 540Z. WITH LOW PRESSURE WRAPPING MOISTURE INTO
THE MOUNTAINS...ALONG WITH NORTH TO NORTHWEST FLOW OCCURRING...THE
RAIN WILL PERSIST ACROSS THE ENTIRE FORECAST AREA THROUGH AT LEAST 12
OR 13Z. ONLY LIGHT RAIN SHOWERS SHOULD BE OCCURRING AT THE TAF SITES
AFTER 15Z...WITH A RAPID DECREASE IN COVERAGE BETWEEN 16 AND 18Z AT
LOZ AND SME...AND AFTER 18Z AT JKL.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR KYZ058-059-068-069-079-080-
083>088-107>120.

&&

SHORT TERM...AR
LONG TERM...SCHOETTMER
AVIATION...AR
Hazardous weather outlook, May 4, 5:11 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
511 AM EDT MON MAY 4 2009

KYZ044-050>052-060-104-106-051215-
FLEMING-MONTGOMERY-BATH-ROWAN-MENIFEE-ELLIOTT-MORGAN-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...FRENCHBURG...SANDY HOOK...WEST LIBERTY
511 AM EDT MON MAY 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

MODERATE TO OCCASIONALLY HEAVY RAIN SHOWERS THAT FELL
OVERNIGHT...ALONG WITH RAINS FROM THE PREVIOUS FEW DAYS...WILL
CONTINUE TO CONTRIBUTE TO FLOODING OF AREA CREEKS AND STREAMS
TODAY...ALONG WITH SIGNIFICANT RISES ON MAJOR RIVERS.

THERE IS ALSO A SLIGHT CHANCE FOR A THUNDERSTORM THIS MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE RAINS OF THE PAST COUPLE DAYS ARE EXPECTED TO LEAD TO SIGNIFICANT
RISES ON AREA RIVERS TUESDAY AND WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH SATURDAY.

HEAVY RAINFALL WILL BE POSSIBLE AGAIN ON WEDNESDAY AS A WELL DEFINED
COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL...AS WELL AS ANY
INSTANCES OF FLOODING TO THE JACKSON WEATHER OFFICE TODAY.

KYZ058-059-068-069-079-080-083>088-107>120-051215-
ESTILL-POWELL-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-
WHITLEY-KNOX-BELL-HARLAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-
KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...IRVINE...STANTON...MOUNT VERNON...MCKEE...
SOMERSET...LONDON...MONTICELLO...WHITLEY CITY...CORBIN...
WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...
JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
WHITESBURG...INEZ...PIKEVILLE
511 AM EDT MON MAY 4 2009

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

MODERATE TO OCCASIONALLY HEAVY RAIN SHOWERS THAT FELL
OVERNIGHT...ALONG WITH RAINS FROM THE PREVIOUS FEW DAYS...WILL
CONTINUE TO CONTRIBUTE TO FLOODING OF AREA CREEKS AND STREAMS
TODAY...ALONG WITH SIGNIFICANT RISES ON MAJOR RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE RAINS OF THE PAST COUPLE DAYS ARE EXPECTED TO LEAD TO SIGNIFICANT
RISES ON AREA RIVERS TUESDAY AND WEDNESDAY.

HEAVY RAINFALL WILL BE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY
NIGHT...AS A WELL DEFINED COLD FRONT MOVES ACROSS THE AREA.

THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL...AS WELL AS ANY
INSTANCES OF FLOODING...TO THE JACKSON WEATHER OFFICE TODAY.

AR

In the hours before

Local storm report, May 4, 2:34 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
234 AM EDT MON MAY 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLASH FLOOD      ISLAND CITY             37.37N 83.77W
05/04/2009                   OWSLEY             KY   CO-OP OBSERVER

            2.68 INCHES OF RAIN MEASURED IN ISLAND CITY. HWY 1350 IN
            HOLLY FORK AREA OF ISLAND CITY FLOODED.

0135 AM     FLASH FLOOD      BURNING SPRINGS         37.26N 83.80W
05/04/2009                   CLAY               KY   CO-OP OBSERVER

            HWY 1350 FLOODED.

&&

ABE
Local storm report, May 4, 2:59 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
259 AM EDT MON MAY 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 AM     FLASH FLOOD      CARVER                  37.64N 83.05W
05/04/2009                   MAGOFFIN           KY   LAW ENFORCEMENT

            HWY 1635 CLOSED AT OAKLEY. NUMEROUS OTHER ROADS
            THROUGHOUT THE COUNTY WITH HIGH WATER.

&&

ABE
Local storm report, May 4, 3:20 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
320 AM EDT MON MAY 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     FLASH FLOOD      BONANZA                 37.69N 82.86W
05/04/2009                   FLOYD              KY   LAW ENFORCEMENT

            ABBOTT CREEK FLOODING. WATER KNEE DEEP AND FLOODING A
            CAR.

&&

ABE
Local storm report, May 4, 3:50 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
350 AM EDT MON MAY 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     FLOOD            3 W DISHMAN SPRINGS     36.87N 84.01W
05/04/2009                   KNOX               KY   EMERGENCY MNGR

            SEVERAL LOCATIONS ON HWY 6 UNDER WATER. ALSO CALIFORNIA
            HOLLER IMPASSABLE.

&&

DUSTY
Local storm report, May 4, 4:24 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
424 AM EDT MON MAY 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLASH FLOOD      1 N BAILEYS SWITCH      36.93N 83.90W
05/04/2009                   KNOX               KY   LAW ENFORCEMENT

            KY 229 CLOSED AT HORSE HOLLOW ROAD. OTHER ROADS CLOSED IN
            THE COUNTY INCLUDE WILTON SCHOOL ROAD AT OLD MOSELY
            ROAD... RAPPIER HOLLOW ROAD... WILSON BRANCH ROAD...
            DOWIS CHAPEL ROAD... WILTON SCHOOL ROAD AT CHAPEL GROVE
            CHURCH.

&&

ABE
Local storm report, May 4, 5:26 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
526 AM EDT MON MAY 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     FLASH FLOOD      3 W PRESTONSBURG        37.67N 82.82W
05/04/2009                   FLOYD              KY   EMERGENCY MNGR

            WATER 2 TO 2 1/2 FEET DEEP OVER HIGHWAY 1427. WATER
            RESCUE REQUIRED AFTER MOTORIST DROVE INTO HIGH WATER.

&&

DUSTY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 10:30 PM EDTFlash Flood WarningJKLLaurel, McCreary, Pulaski, Rockcastle, Wayne, Whitley6 hr
May 3, 10:33 PM EDTFlood WatchJKLBell, Breathitt, Clay, Estill, Floyd, Harlan and 20 more12 hr
May 3, 11:15 PM EDTAreal Flood AdvisoryJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 3 more6 hr
May 3, 11:48 PM EDTFlash Flood WarningJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 1 more6 hr
May 4, 12:21 AM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Jackson, Laurel, Lee, Leslie and 3 more6 hr
May 4, 1:41 AM EDTFlash Flood WarningJKLBreathitt, Clay, Leslie, Owsley, Perry4 hr
May 4, 1:54 AM EDTFlash Flood WarningJKLBreathitt, Floyd, Johnson, Magoffin, Martin4 hr
May 4, 2:18 AM EDTAreal Flood AdvisoryJKLFloyd, Knott, Martin, Pike4 hr
May 4, 3:35 AM EDTFlash Flood WarningJKLEstill, Jackson, Laurel, Lee, Owsley, Rockcastle5 hr
May 4, 4:30 AM EDTFlash Flood WarningJKLKnox, Laurel, McCreary, Whitley6 hr
May 4, 6:05 AM EDTFlash Flood WarningJKLBreathitt, Floyd, Johnson, Magoffin, Martin, Morgan4 hr
May 4, 6:07 AM EDTRiver Flood AdvisoryJKLRowan7 hr
May 4, 6:21 AM EDTRiver Flood AdvisoryJKLClay11 hr
May 4, 6:35 AM EDTRiver Flood WarningJKLOwsley33 hr
May 4, 6:49 AM EDTRiver Flood AdvisoryJKLLee47 hr
May 4, 7:47 AM EDTRiver Flood WarningJKLLee36 hr
May 4, 7:47 AM EDTRiver Flood WarningJKLEstill50 hr
May 4, 7:56 AM EDTRiver Flood AdvisoryJKLWhitley4 days
May 4, 8:12 AM EDTAreal Flood AdvisoryJKLElliott, Morgan, Wolfe3 hr
May 4, 10:07 AM EDTAreal Flood AdvisoryJKLBreathitt, Magoffin, Owsley3 hr
May 4, 10:20 AM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Martin3 hr
May 4, 10:42 AM EDTAreal Flood AdvisoryJKLMcCreary3 hr
May 4, 10:43 AM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Martin3 hr
May 4, 11:22 AM EDTAreal Flood AdvisoryJKLWhitley3 hr
May 4, 12:22 PM EDTRiver Flood AdvisoryJKLMagoffin24 hr
May 4, 2:02 PM EDTRiver Flood WarningJKLWhitley22 hr
May 4, 3:37 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, McCreary, Pulaski, Rockcastle and 2 more3 hr
May 4, 3:43 PM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Floyd, Johnson, Lee, Magoffin and 2 more3 hr
May 4, 6:28 PM EDTAreal Flood AdvisoryJKLMcCreary12 hr
May 4, 6:45 PM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Owsley12 hr

Nearby

River Flood Advisories in Kentucky, 2009Every river flood advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.